Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Steaming nose, sore throat and back ache. Prescribed Doxycycilin. Is it safe?

my nose was streaming last Wednesday, and then it cleared up and didn t develop into anything else, and then last night Monday night - my throat got sore, and this afternoon Tuesday - my voice began to croak , my chest felt sore and my back ached in between my shoulder blades. I haven t got a temperature, and I don t cough much, but when I do the Phlegm is green. The Doctor prescribed Doxycyclin as he sounded my lungs and said there was a slight rasping there. I read the contraindications of the drug, and am a bit nervous about taking it. I would like your advice please. t
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI I have gone through your mail I suspect probably you are having respiratory tract infection which should be managed by antibiotics,antiinflamatory and some mucolytic drugs.As you said your doctor had prescribed antibiotic doxicyclin,and you are woried about contractions for this I would like to clarify you almost all the medicines have their indications (means where to use) and certain contraindications (means conditions where use may be harmful),thus if you are not having any listed condition of contraindicatios than no question arises to stop medication.If you develop any complication after medication than you should contact your doctor.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor